MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES ON-X PROSTHETIC AORTIC VALVE WITH STANDARD SEWING RING AND EXTENDED HOLDER; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES ON-X PROSTHETIC AORTIC VALVE WITH STANDARD SEWING RING AND EXTENDED HOLDER; HEART-VALVE, MECHANICAL
Model Number ONXAE-21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received, a (b)(6) female that had an on-x aortic valve implanted on (b)(6) 2019 suffered a stroke in (b)(6) 2022 and inr was increased to 3.8.Home monitoring was suggested.Patient is also doing physical and speech therapy.Inr records showed range of low (1.2 in march 2022) to an average of about 2.1.

Brand Name
ON-X PROSTHETIC AORTIC VALVE WITH STANDARD SEWING RING AND EXTENDED HOLDER
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd.
kennesaw, GA 30144
7704193355
MDR Report Key14574916
Report Number1649833-2022-00020
Device Sequence Number17684522
Product Code LWQ
UDI-Device Identifier00851788001396
UDI-Public851788001396
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/16/2025
Device Model NumberONXAE-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale